Zoloft withdrawls Wolfskrieger 17 kids; Morgan Hill, California 1560 posts6th Mar
oh my gods I feel like I'm going to throw up I feel like I have the hang over from hell right now but I only ran out of Zoloft. I just left my doctor a message to see if she can re new my script :( . That and yesterday I just cried all day because of this withdrawl crap.
ChubbyCheekers 2 kids; New York 3117 posts6th Mar
Same thing happens to me if I don't take it for a day...I get super irritable and weepy and I hate it. I'll have an anxiety attack over the littlest thing, it's awful. I've been taking it for 10+ years now.
I declare a Time War Ohio 1532 posts6th Mar
Those are really common symptoms for someone withdrawing from any depression med. I was on Effexor and forgot my meds at home when I went out of town for a weekend. I had migraines, was throwing up, had the chills, and cold sweats. Have your SO or someone go to the store and get you anti-nausea medicine, and just try to get a refill ASAP. Sleeping helps too. I hope you get your meds soon I know how absolutely miserable you feel right now. Good Luck.
user banned United Kingdom 1629 posts6th Mar
I get that if I miss about 3 days, it takes a little while to get out of my system I think. But man I get so bad. And my doctor now doesn't think I should be on it while pregnant- my first baby I was and I had a different doctor- and I'm like.. I don't know if I can handle that, lol.
lady face 3 kids; Baltimore, Maryland 992 posts6th Mar
Quoting Wolfskrieger:" oh my gods I feel like I'm going to throw up I feel like I have the hang over from hell right now but ... [snip!] ... a message to see if she can re new my script :( . That and yesterday I just cried all day because of this withdrawl crap. "
talk to your pharmacist. They will usually give you enough until you or they can speak to the doctor. Nit taking it can cause a lot of discomfort and cold turkey can cause hallucinations and seizures and also psychotic tendencies. Good luck.